# SDR CA150630011

- Difficulty date: June 30, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 52,217 hours
- Engine: Cfmint CFM565A5
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Shorted
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PASSENGER SEATED AT 17F REPORTED THAT AFTER PLUGGING HIS HEADPHONES IN, IT SHORTED AND PLUG WAS VERY HOT TO THE TOUCH.  REPORTED TO MOC.  RESOLUTION CHECKED IAW MAINTENANCE ALERT, IFE SYSTEM, EARPHONES AND AUDIO JACKS OVERHEATING, NO FAULT FOUND.
